A 42-year-old female asked:
Disclaimer

could dizziness be caused by taking molly drug if it was 3 months ago?

2 doctor answers
Dr. Robert Stachler
30 years experience ENT and Head and Neck Surgery
Molly drug: I do not know what molly drug is.
Answered on Nov 9, 2014
1
1 comment
1
1 thank
Dr. William Gaya
28 years experience Neurology
Molly is an amphetamine type of drug. Dizziness with onset three months after use might not be directly related to it. Consult your doctor.
May 12, 2013
Dr. Eric Weisman
35 years experience Neurology
Molly can cause: persistent dizziness or ataxia if you sustain injury to the cerebellum of your brain due to heat stroke. People who use the drug at raves take frequent breaks from dancing and drink a lot of fluid because MDMA causes you to be more active / less inhibited. The cerebellum is very sensitive to overheating.
Answered on May 23, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old male asked:
Dr. Robert Wilson
45 years experience Addiction Medicine
Unknown: Not sure of your question, however, I can say that there are numerous drugs represented by "molly". Many are stimulants which would explain the insomn ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
Not sure why you: think that whether you had anal sex or not makes a difference, but the problem is nobody knows what they are getting when they use MDMA. This drug is ... Read More
A 33-year-old female asked:
Dr. M. Hytham Beck
42 years experience General Surgery
See a doctor : It could be a gland problem like thyroid or thymus that will cause diseases similar to your complain. See a doctor
1
1 thank
A 22-year-old female asked:
Dr. Tonya Fordham
21 years experience Family Medicine
Seek help: This needs to be evaluated sooner rather than later. Go to urgent care or you primary doctor for further evaluation. Hope you feel better soon and th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month